# SDR SWAA2024070501779

- Difficulty date: June 14, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG OUTBD COWL INTERNAL FRAME/GUSSET CRACKED AFT OF OIL SERVICE DOOR<[01] #2 ENGINE O/B FAN COWL BEING REPLACED ON FAULT TTG8Q00S5HAG
